MAUDE Adverse Event Report: SYNTHES GMBH 2.0MM LCP DISTAL ULNA PLATE 7 HOLE-STERILE; PLATE, FIXATION, BONE

SYNTHES GMBH 2.0MM LCP DISTAL ULNA PLATE 7 HOLE-STERILE; PLATE, FIXATION, BONE
Catalog Number 242.531S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the repornown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: d4: specific lot number unknown.Without the lot number dhr cannot be performed.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that this complaint is from a data use agreement (dua).The dua summarizes 7 patients that were implanted with depuy synthes (dps) lcp 2.0 distal ulna plate.Implantation was between 2008 and 2023 at cleveland clinic foundation (ccf).Patient number 5.Patient is a 68-year-old female who underwent distal ulna fracture fixation.Reason for implantation was sub capital fracture (extra-articular).Post op complication included ulnar plate failure - but maintained good position.Implant(s) involved: 242.531s.Combination screws x5 02.111.531.Combination screw x9.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: h3, h6: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.

Brand Name
2.0MM LCP DISTAL ULNA PLATE 7 HOLE-STERILE
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key22100623
Report Number8030965-2025-05360
Device Sequence Number8354151
Product Code HRS
UDI-Device Identifier10886982168757
UDI-Public(01)10886982168757
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number242.531S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/05/2025
Supplement Date Received by Manufacturer06/10/2025
06/10/2025
Initial Report FDA Received Date05/28/2025
Supplement Report FDA Received Date06/12/2025
06/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age68 YR
Patient SexFemale